# SDR 20000502SH012

- Difficulty date: February 5, 2000
- Submitted: May 2, 2000
- Operation: General aviation
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: E6893673
- Part serial: PG4056
- Condition: Galled
- Location: Gearbox
- Part time: 234 hours
- Component: Gearbox, Allsn
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION, INSPECTED CHIP DETECTOR PLUGS AND FOUND METAL ON PLUGS.  SPALLING AND GALLING ON TM GEAR TEETH, POSSIBLE DUE TO IMPROPER MESHING OF GEAR TEETH.  (X)
